HOME | HISTORY | CASTLE | SOCIETY | ARTICLES | FAQ | NEWS | CONTACT US
Quick Link:

 


2017 Diamond Anniversary

CLAN GATHERING

at Castle Menzies

 

We all enjoyed a really wonderful Clan Gathering ! More photos of this great celebration will appear here soon.

The full programme is shown below, so that you can look forward to the 2018 Gathering which will have a very similar programme.

2017 Gathering programme :
Thursday 10th August 2017

5.00 pm

7.00 pm

Whisky Tasting at the Castle. Hosted by Dewars World of Whisky. (2 hours)

Informal Clan Society Supper

To be held in the garden at rear of the Castle (or inside if wet/cold).

An informal supper with an opportunity to socialise with fellow Clan Society members from around the world, local Menzies families and neighbours from the area around the Castle.


Friday 11th August

9.00 am

Historical Coach Tour.

Starting from Castle Menzies, the tour will take the picturesque route to Glen Quaich and Shian to visit the old church and graveyard and will return via the Bolfracks estate, which was owned by the Clan Menzies in the 17th and 18th centuries, to visit the mausoleum. Length of tour approx. 4 hours.

 
1.30 pm

13th Menzies Clan Golf Tournament

Kenmore Golf Club. Meet at Kenmore Golf Club Pro Shop at 1.30pm. Tee off at 2.00 pm. Golf clubs and trolleys may be hired at the Club. Please arrange prior to game.
Contact: Iain Menzies. Tel. 07570 068600
or email matchlessg9@blueyonder.co.uk

2.00 pm

Tour of Castle Walled Gardens

with Clan Ethnobotanist Robert H Menzies. A walking presentation of the work and discoveries taking place in the Castle's Walled Gardens. Length of tour approx 1 hour.

Please book by emailing names to secretary.menzies@gmail.com

2.30 pm

Scottish Country Dancing for Beginners

Beginners of all ages welcome. Come and learn some of the dances performed at the Ceilidh. In the Great Room at the Castle (1.5 hours)

4.00 pm

Castle Tour

With Luke Menzies, Trustee. Featuring the history of the Clan and the development of the Castle. Meet in front of the Castle if dry, or in the Old Kitchen if wet. (1.5 hours)

Suggested donation to Castle Restoration funds : £5 per person.

 

7.00 pm Castle Open to Clan Members
7.30 pm Reception and Welcome Drinks in The Great Room
(alternatively outside if weather fine)
8.00 pm

Clan Dinner in the Dewar Room.
Four course formal dinner featuring local Scottish produce.
Wine and other drinks available from the bar.
Seating plan for friends and families who wish to sit together. (please advise on booking form) Raffle Tickets for sale.
Dress – Smart/formal– Highland Dress & tartan encouraged.


Saturday 12th August


9.30 am
Castle open to Clan members
10.30 am Clan Society Annual General Meeting in the Dewar Room. (0.5 hours)
11.30 am

Clan March

Assemble at the Castle to march to Weem with the pipers, and on to the Aileen Chraggan Hotel.

12.00 pm

Light Lunch at the Aileen Chraggan Hotel

1.30 pm

Atholl & Breadalbane Highland Games

at the Aberfeldy Showground. Assemble at the entrance to the ring at the Showground for the Grand March. (please remember to wear some tartan)

4.00 pm Clan Tour of Dewars Distillery, Aberfeldy
8.00 pm Castle and bar open to Clan Members
8.30 pm

Clan Ceilidh in the Dewar Room ‘til midnight. Entertainment and dancing featuring Ceilidh stalwarts, the popular Gallivanters band.

Full bar provided.
Raffle draw. Prize donations welcome !

Dress: casual, Highland dress & tartan encouraged

Sunday 13th August

10.00 am Church Service in Weem Parish Church
10.30 am Castle and shop open to Members
12.00 pm

Friends of Castle Menzies Members' lunch,
Followed by discussion of FOCM projects
Old Kitchen in the Castle (2 hours)

Please see website for more information on how to become a "friend".

5.00 pm Castle closes.
   
   
 





Drinks at the Castle



 



Some Council Members


 




Eoghann - Tour Guide


 



Dinner in the Dewar Room

 

 




Clan March to Weem


 



Dancing at the Ceilidh


  We prefer Online Bookings which save the Society time and money.  
     
  However, if you require to use the traditional booking form, please click HERE to see the form, print it and follow the instructions on the form.  
     
  Please click HERE for a two page copy of the Programme which you can print.  
     
     

 

 

 

 

 
Privacy Policy | Terms of Use | Contact Us
© Clan Menzies 2004-2012. All rights reserved.